bannednutritionnapsgear

Tired on orals

Cocopiny

Junior Member
Member
Hey guys, need some advice, I?m running:
Tbol: 50mg/d
Testosterone enth: 750mg/wk
Tren enth: 250mg/W

Firstly, I want to hear some cycle scrutiny, or is it decent (I?m an advanced user and have done over 7 cycles before, this is my first time using tren and I have never gone above 500mg test before). Results are amazing, arms are up from 17.5-17.8? of pump (I?m not a big guy so this is very decent for me, only 5ft 8.5 at 86kg, about 13-15% bf)

Next; my bloods came back yesterday, everything?s within the normal range except blood pressure which is high ofc and cholesterol which is high. Liver enzymes are in the healthy range, however I?m feeling that draining/ tired effect I usually get from using too much orals. Just plain tired, even after 10 hours of uninterrupted sleep. Has anyone experienced this before? What would be your recommendations? Keep pushing through it or lower the orals, or do you think this might be the tren? I?ve never heard of tren causing anything like this but it?s not out of the question. I?ve started my diet and want to do a decent amount of cardio... as I?m competing in the Europa pro in May, but with the current energy levels its just not going to be possible.

My recovery is super good, (I?m not) but I could easily see myself doing full body everyday of the week and recovering to do it all again... but I?m just so lethargic, had to skip gym today as I just know I?ll turn up to the gym too tired to do a session longer than 30 mins...hearing personal experience from you guys would be great (if something like this has ever happened to you)
 

DylanGemelli

Founding Member
Super Moderator
lethargy on an oral is common and is generally caused by your liver being taxed too much... this is very common on orals..
 

1-Stop Domestic Shop REP

Senior Member
Member
quality of orals is also an issue. how many fillers are in them? so quality matters.

1 stop shop we got you covered for orals. would love to earn your business. Pm me for a list
 

RickRock

Community Leader
VIP Moderator
Its probably a combination of tren and the oral. Id lower dosage and that may help you
 

cbbram

Community Leader
VIP Moderator
I don't fuck with orals anymore. Some people do well with them I'm definitely not one of them.

Wickr - cbbram
 
Last edited:

RUCingdsgainz

VIP Member
Member
I have the same thing on orals even one as mild as Anavar which is why I gave them up completely. You should be on top of your liver and organ supports I find that if you throw e dry thing but the kitchen sink at it that helps lol. A greens drink will greatly help you tho! Amazon has some good ones i use an organic wheat grass powder and it has really helped and I feel great on it. I mix it in some juice and it taste great and simple.
 

cbbram

Community Leader
VIP Moderator
Anadrol is the strongest oral I've ever done. Don't remember being tired but I remember getting really bad headaches and being ridiculously strong. Like overnight which can be really dangerous for injuries.
 
Top